# SDR UALA2011110706033

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 47,400 hours, 18,739 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 7C INOP.  THERE IS A BROKEN WIRE AT THE CONNECTOR UNDER SEAT 7C. BY- 177127 :BROKEN WIRE IS NOT BARE OR EXPOSED TO PAX UNDERNEATH SEAT.  SECURED WIRE.^06NOV ORD INF-  :PCN 565-2457 IS INCORRECT . PART # BR9638-65 IS ON AC.^06NOV SFO INF-  :PLS GIVE IPC REFERENCE FOR PART NEEDED. THX OPBLM MSP*. SPLICED IN NEW CONNECTOR.  OPS GOOD.
